# SDR ASAA2019042529280

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION PANEL HAS CORROSION STA 767 TO STA 787 AS MARKED GROUNDED - YES. REMOVED TRANSITION PANEL, RABBED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-6. RECEIVED NEW PANEL PART BAC1496-377; P.O. #912635.2. ALODINED PANEL IAW SRM 51-20-01. PRIMED PANEL IAW SOPM 20-41-02. INSTALLED PANEL IAW SRM 53-00-53-2R-6 CIC APPLIED ON CUSTOMER CARD N8153023.
